# SDR CA090826003

- Difficulty date: July 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 9520000828
- Condition: Misinstalled
- Location: Rudder Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT RUDDER CABLES NOT INSTALLLED CORRECTLY.  PASSING OVER THE GUARD PINS INSTEAD OF THROUGH THE PULLEYS, RESULTING IN SEVERE CABLE CHAFING.  THE LT GUARD PIN FAILED UNDER STRESS AND THUS REDUCING CABLE TENSION.  THE RT GUARD PIN REMAINED INTACT, ABBRAIDING AND SEVERELY DAMAGING THE CABLE.  (GUARD PIN ITEM NR182)
